# SDR FDEA201102050480

- Difficulty date: February 5, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 10 SLAT, NR 19 ATTACH FITTING, POSSIBLE CRACK AROUND FASTENER, UNDER PAINT.  UPON FURTHER INVESTIGATION, NDT VERIFIED A NO CRACK CONDITION EXISTS ON NR19 ATTACH FITTING, CRACK IS IN COVE SKIN, FROM OSS 736-748 ONLY.  FOUND TO BE OUT OF LIMITS IAW SRM 57-43-01, FIG 101, DETAIL 2, PG 102.  R & R BY FABRICATION, COVE SKIN ON NR10 SLAT, FROM OSS 736-748, IAW SRM 51-40-02 AND 57-43-01.  MAJOR REPAIR.
